# SDR REXA2025121201004

- Difficulty date: October 29, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134001
- Condition: Worn
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR WAS FOUND ON BORE LUG L1, L2, L5 AND L6 AND WEAR WAS FOUND ON EDGE OF LUG L5 AT CENTER FITTING OF LH AILERON  L1, L2, L5 AND L6 AT CENTER FITTING OF LH AILERON WERE REPAIRED PER REO 670-57-61-237 REV - -
